MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0112710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient experience persistent pain, discomfort and inability to walk post implant of keyhole pre-shaped mesh.Additional information cannot be requested.Based on the information reported, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient¿s postoperative course.Pain is listed in the adverse reactions section of the instructions-for-use supplied with the device, as a possible complication.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 999 units released for distribution.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported via ansm report ((b)(4)): on (b)(6) 2022 the patient underwent left inguinal hernia repair with the implant of bard pre-shaped mesh.Date of occurrence: (b)(6) 2022.Description of the incident: "several episodes of discomfort in the days following the procedure, severe pain, inability to walk.Comments: little improvement following the procedure, pain during even the slightest exertion, difficulties performing my job.Pain worse than before the surgery" type of surgery: left inguinal hernia repair current patient status: regular pain at the site of the surgery actions taken by the healthcare facility to treat the patient: nr.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24700319
Report Number1213643-2026-00382
Device Sequence Number18686267
Product Code FTL
UDI-Device Identifier00801741016554
UDI-Public(01)00801741016554(17)260828(10)HUFW0851
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue Number0112710
Device Lot NumberHUFW0851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight80 KG